A reaction-diffusion approximation of a semilinear wave equation

Hirokazu Ninomiya, Hiroko Yamamoto

Research output: Contribution to journalArticlepeer-review

Abstract

A semilinear wave equation possesses propagation with a finite speed, while a parabolic equation has propagation with infinite speed. This paper proposes a reaction-diffusion system whose solutions approximate those of a semilinear wave equation under some assumptions of a reaction term. The proof is based on the energy method.

Original languageEnglish
Pages (from-to)289-309
Number of pages21
JournalJournal of Differential Equations
Volume272
DOIs
Publication statusPublished - 25 Jan 2021

Keywords

  • Reaction-diffusion approximation
  • Reaction-diffusion system
  • Semilinear wave equation

Fingerprint Dive into the research topics of 'A reaction-diffusion approximation of a semilinear wave equation'. Together they form a unique fingerprint.

Cite this